# SDR CA151021010

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 67,208 hours, 71,907 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT CREW OBSERVED TORQUE FLUCTUATIONS ASSOCIATED WITH STRONG YAW INPUTS.  THE ENGINE WAS SHUTDOWN AND AN EMERGENCY DECLARED. ACFT RETURNED AND LANDED WITHOUT FURTHER ISSUE.  TROUBLESHOOTING REVEALED THE BETA LOCKOUT WAS ENGAGED BECAUSE OF A BROKEN WIRE AT PEDESTAL POWER LEVER SWITCH 6141-S3.  THE SWITCH WAS REPLACED,  ADJUSTED AND TESTED SERVICEABLE. FLIGHT DATA RECORDER WAS DOWNLOADED AND ENGINE PARAMETERS ANALYSED.  ENGINE OIL SCAVENGE FILTER AND REDUCTION GEARBOX CHIP DETECTOR WERE INSPECTED AND FOUND SERVICEABLE IAW THE MM 05-50-00.
